Resumen
The generic existence of competitive equilibria when the asset market is incomplete extends to general economies with restricted participation.
Idioma original | English |
---|---|
Páginas (desde-hasta) | 289-311 |
Número de páginas | 23 |
Publicación | Journal of Mathematical Economics |
Volumen | 28 |
N.º | 3 |
DOI | |
Estado | Published - oct. 1997 |
ASJC Scopus Subject Areas
- Economics and Econometrics
- Applied Mathematics
Huella
Profundice en los temas de investigación de 'Generic existence of competitive equilibria with restricted participation'. En conjunto forman una huella única.Citar esto
Polemarchakis, H. M., & Siconolfi, P. (1997). Generic existence of competitive equilibria with restricted participation. Journal of Mathematical Economics, 28(3), 289-311. https://doi.org/10.1016/S0304-4068(96)00802-6